zbMATH — the first resource for mathematics

1982 news about orthomodular lattices. (English) Zbl 0554.06009
In this note new results found for ortholattices between 1980 and 1984 are presented in a very readable form. The announced books by G. Kalmbach, Orthomodular Lattices (1983; Zbl 0512.06011), and L. Beran, Orthomodular Lattices (1985), have appeared.
Reviewer: D.Schweigert

06C15 Complemented lattices, orthocomplemented lattices and posets
Full Text: DOI
[1] Beltrametti, E.; Cassinelli, G., The logic of quantum mechanics, () · Zbl 0595.03062
[2] Beran, L., Central and exchange properties of orthomodular lattices, Math. nachr., 97, 247-251, (1980) · Zbl 0452.06009
[3] Beran, L., Extension of a theorem of gudder und schelp to polynomials of orthomodular lattices, (), 518-520 · Zbl 0458.06006
[4] Bruns, G., Varieties of modular ortholattices, (1981), McMaster Univ.,, Preprint · Zbl 0518.06007
[5] Bruns, G.; Greechie, R., Orthomodular lattices which can be covered by finitely many blocks, (1981), McMaster Univ., KSU, Preprint · Zbl 0493.06008
[6] Davey, B.A.; Werner, H., Dualities and equivalences for varieties of algebras, (1981), Univ. Kassel, Preprint
[7] Dichtl, M., There are loops of order three in orthomodular lattices, Arch. math. (basel), 37, 285-286, (1981) · Zbl 0473.06006
[8] M. Dichtl, Astroids and pastings, Alg. Universalis, to appear.
[9] Dietz, U., Orthomodular orthogonalities, (1982), Univ. Ulm, Preprint
[10] Dorninger, D., A note on lattice operations between observables in axiomatic quantum mechanics, (1981), T. Univ. Wien, Preprint · Zbl 0584.03043
[11] R. Godowski, Varieties of orthomodular lattices with a strongly full set of states, Demonstratio Math., to appear. · Zbl 0483.06007
[12] Godowski, R., States on orthomodular lattices, (1981), T.U. Warszawa, Preprint · Zbl 0522.06010
[13] Godowski, R.; Greechie, R., Some equations related to states on orthomodular lattices, (1982), T.U. Warzawa KSU, Preprint
[14] Goldblatt, R., Orthomodularity is not elementary, (1982), Univ. Wellington, Preprint · Zbl 0593.03042
[15] (), 252
[16] Hermann, C., A finitely generated modular ortholattice, Canad. math. bull., 24, 241-243, (1981) · Zbl 0457.06006
[17] Iturrioz, L., A representation theory for orthomodular lattices by means of closure spaces, (1980), Univ. Lyon, Preprint
[18] L. Iturrioz, A simple proof of a characterization of complete, orthocomplemented lattices, Bull. London Math. Soc., to appear. · Zbl 0476.06008
[19] Kalmbach, G., Orthomodular lattices, (1983), Academic Press London · Zbl 0512.06011
[20] Maeda, S., Lattice theory and quantum logic (in Japanese), (1980), Maki-shoten Tokyo
[21] von Neumann, J., Continuous geometries with a transition probability, (), 252
[22] Schulte Mönting, J., Cut elimination and word problems for varieties of lattices, Alg. universalis, 12, 290-321, (1981) · Zbl 0528.03029
[23] Schweigert, D., Compatible relations of modular and orthomodular lattices, (), 462-464 · Zbl 0458.06005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.